# SDR R61A2021102000821

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N404YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000367
- Aircraft time: 20,950 hours, 14,183 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC 2 FAIL ON SHORT FINAL. RAN AS MUCH OF QRH AS POSSIBLE. DETERMINED HALF BRAKES AND HALF REVERSE AVAILABLE. LANDED AND FOUND AIRCRAFT NOT TO BE DECELERATING ADEQUATELY. PULLED PARK BRAKES TO ASSIST. R&R FWD MLG UPPER ACTUATOR HYDRAULIC HOSE ON RH MLG IAW AMM 29-10-13, OPS CHECK GOOD.
